Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1290 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 185–199
DOI: 10.2977/prims/1195191691

Published online: 1975-04-30

Neighborhoods of a Compact Non-Singular Algebraic Curve Imbedded in a 2-Dimensional Complex Manifold

Osamu Suzuki[1]

(1) University of Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Suzuki Osamu: Neighborhoods of a Compact Non-Singular Algebraic Curve Imbedded in a 2-Dimensional Complex Manifold. Publ. Res. Inst. Math. Sci. 11 (1975), 185-199. doi: 10.2977/prims/1195191691